# SDR SWAA2021080398732

- Difficulty date: July 8, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF HAS AFT I/B CORNER CRUSHED. [200-032] / REPAIRED DAMAGE AREA AT FLOOR PANEL # 231ZF AFT I/B CORNER AS PER BOEING 737 SRM 53-00-50-2R-1 REPAIR 1 MATERIAL USED 501A1946 P/O 1671335.
